MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP*2 UNIVERSAL TB TRAY INSERTR; KNEE INSTRUMENT : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US SP*2 UNIVERSAL TB TRAY INSERTR; KNEE INSTRUMENT : INSERTION DEVICES
Catalog Number 966384
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Attached slaphammer 1 lip on instrument broke after a couple back slaps that fit into the fixed bearing tibial tray.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned device confirmed reported breakage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8055432
Report Number1818910-2018-75078
Device Sequence Number1585805
Product Code LXH
UDI-Device Identifier10603295248262
UDI-Public10603295248262
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966384
Device Lot NumberH0106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer12/02/2018
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR